Alert archive / Oklahoma / Tornado Warnings in 2008
Tornado Warning 19, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Mar 31, 2008, 1:58 AM CDT for Garfield County, Oklahoma. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2008, 1:58 AM CDT (06:58 UTC)
- Expired
- Mar 31, 2008, 2:30 AM CDT
- In force
- 32 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
County Garfield County, OK
The radar
The Vance AFB radar (KVNX), 52 km from the middle of the area, began a volume at 06:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 10:52 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 7.0 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1597 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 855 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 203 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 10.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KOUN 310658
TOROUN
OKC047-310730-
/O.NEW.KOUN.TO.W.0019.080331T0658Z-080331T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
158 AM CDT MON MAR 31 2008
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
GARFIELD COUNTY IN NORTHERN OKLAHOMA...
* UNTIL 230 AM CDT
* AT 158 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR VANCE
AIR FORCE BASE...MOVING EAST-NORTHEAST AT 20 MPH.
* LOCATIONS IN THE WARNING INCLUDE BRECKENRIDGE...ENID...FAIRMONT...
GARBER...HUNTER...VANCE AIR FORCE BASE AND WAUKOMIS.
TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.
TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.
LAT...LON 3636 9746 3626 9795 3631 9799 3660 9770
3659 9768
TIME...MOT...LOC 0658Z 239DEG 18KT 3633 9787
$$2 follow-up statements
000
WWUS54 KOUN 310704
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
203 AM CDT MON MAR 31 2008
OKC047-310730-
/O.CON.KOUN.TO.W.0019.000000T0000Z-080331T0730Z/
GARFIELD OK-
203 AM CDT MON MAR 31 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR NORTHERN
GARFIELD COUNTY...
AT 203 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THERE WERE TWO MAIN
AREAS OF STRONG ROTATION. ONE WAS OVER THE SOUTHEAST PORTION OF ENID
AND THE OTHER WAS JUST SOUTH OF VANCE AIR FORCE BASE. BOTH AREAS OF
CIRCULATION WERE MOVING EAST-NORTHEAST AT 20 MPH.
* LOCATIONS IN THE WARNING INCLUDE BRECKENRIDGE...FAIRMONT...
GARBER...HUNTER AND VANCE AIR FORCE BASE.
TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS
CREEKS...DITCHES AND UNDERPASSES.
LAT...LON 3659 9768 3636 9746 3628 9791 3632 9796
3660 9770
TIME...MOT...LOC 0703Z 247DEG 21KT 3640 9780 3631 9785
$$000
WWUS54 KOUN 310711
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
210 AM CDT MON MAR 31 2008
OKC047-310730-
/O.CON.KOUN.TO.W.0019.000000T0000Z-080331T0730Z/
GARFIELD OK-
210 AM CDT MON MAR 31 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
NORTHEASTERN GARFIELD COUNTY...
AT 210 AM CDT...A TORNADO WAS DETECTED BY DOPPLER RADAR 6 MILES
SOUTHWEST OF BRECKENRIDGE...OR OVER THE SOUTHEAST PORTIONS OF ENID.
THIS INTENSE CIRCULATION WAS MOVING EAST AT 10 TO 15 MPH.
* LOCATIONS IN THE WARNING INCLUDE ENID... BRECKENRIDGE...
FAIRMONT...GARBER AND HUNTER.
THIS TORNADO IS LIKELY OBSCURED BY RAIN AND MAY NOT BE VISIBLE.
TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW.
LAT...LON 3659 9768 3650 9760 3636 9746 3632 9784
3637 9790 3660 9770
TIME...MOT...LOC 0710Z 253DEG 9KT 3638 9781
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Mar 30, 2:40 PM CDT, 11 hours 18 minutes earlier.
Area forecast discussion, Mar 30, 2:40 PM CDT, 11 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
240 PM CDT SUN MAR 30 2008
.DISCUSSION...
CONSIDERING THE POSITIVE SURFACE MOISTURE ADVECTION INTO TONIGHT
AND THE WIDESPREAD FOG LAST NIGHT IN ALL BUT WESTERN OKLAHOMA, FOG
HAS BEEN ADDED FOR TONIGHT TO THE GRID IN AREAS OF OKLAHOMA NOT EXPECTED
TO EXPERIENCE THE DRY AIR THIS AFTERNOON AND EVENING. OTHERWISE,
THE GRIDS BASED ON THE GFS ARE UNCHANGED.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 64 77 42 61 / 20 60 20 10
HOBART OK 61 78 42 62 / 20 30 10 0
WICHITA FALLS TX 66 81 47 63 / 20 50 10 10
GAGE OK 54 75 34 59 / 20 10 10 0
PONCA CITY OK 63 74 41 61 / 40 60 30 10
DURANT OK 66 77 51 65 / 20 80 40 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
FOR OKZ009-010-014>016-021-022-033>037.
TX...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
FOR TXZ083>089.
&&
99/99Hazardous weather outlook, Mar 30, 11:18 PM CDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1118 PM CDT SUN MAR 30 2008
OKZ004>048-050>052-TXZ083>090-311200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1118 PM CDT SUN MAR 30 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS PARTS
OF CENTRAL AND NORTHERN OKLAHOMA.
LOCATION...
THE SLIGHT RISK AREA IS NORTH OF A LINE FROM SEMINOLE TO PURCELL TO
CLINTON TO FREEDOM.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH 3
AM... BUT SEVERE WEATHER POTENTIAL MAY PERSIST THROUGH THE LATE
NIGHT AND INTO MONDAY MORNING.
IMPACTS...
THE MOST INTENSE THUNDERSTORMS MAY PRODUCE GOLF BALL SIZE OR LARGER
HAIL...LOCALLY DAMAGING WINDS...AND POSSIBLY A FEW TORNADOES. THE
TORNADO POTENTIAL IS EXPECTED TO DECREASE AFTER AROUND 3 AM.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE RISK
AREA SHOULD REMAIN READY TO INITIATE OR MAINTAIN SEVERE WEATHER
OPERATIONS THROUGH THE OVERNIGHT HOURS.
DISCUSSION...
SEVERE THUNDERSTORMS DEVELOPED QUICKLY LATE THIS AFTERNOON ALONG A
SLOW-MOVING FRONT ACROSS SOUTHWESTERN AND CENTRAL OKLAHOMA. UPPER
AIR DATA SUNDAY EVENING INDICATE THE CONTINUED PRESENCE OF MODERATE
INSTABILITY AND STRONG VERTICAL WIND SHEAR... SUPPORTING CONTINUED
DEVELOPMENT AND MAINTENANCE OF STRONG TO SEVERE STORMS INTO THE LATE
NIGHT HOURS. ALTHOUGH INSTABILITY MAY DECREASE OVERNIGHT WITH THE
LOSS OF DAYTIME HEATING... WIND SHEAR ALOFT WILL LIKELY INCREASE AS
A SOUTHERLY LOW-LEVEL JET STRENGTHENS OVER THE AREA. LARGE-SCALE
LIFTING ALSO WILL INCREASE LATER TONIGHT AS A DISTURBANCE APPROACHES
THE AREA FROM THE WEST.
INSTABILITY AND WIND SHEAR WILL CONTINUE TO SUPPORT SUPERCELLS
THROUGH LATE TONIGHT... AND AN ATTENDANT POTENTIAL FOR VERY LARGE
HAIL AND TORNADOES THROUGH AROUND 3 AM.
GRADUALLY...STORM MERGERS...AND THE ONSET OF THE LOW LEVEL
JET...WILL CREATE A TRANSITION TOWARD MULTICELL THUNDERSTORMS WITH
THREATS FOR HEAVY RAIN...DAMAGING WINDS...AND LARGE HAIL. LOCALIZED
FLOODING MAY BECOME A CONCERN TONIGHT IN NORTHERN OKLAHOMA AS
THUNDERSTORMS INCREASE IN COVERAGE AND INTENSITY LATE TONIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY MAR 31.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN ON MONDAY OVER
MUCH OF CENTRAL AND EASTERN OKLAHOMA... AND PARTS OF NORTH CENTRAL
TEXAS. THE APPROACHING UPPER LEVEL SYSTEM WILL CROSS THE REGION
DURING THE FIRST HALF OF THE DAY...LIKELY GENERATING A LINE OF
STRONG THUNDERSTORMS. AS OFTEN OCCURS IN EARLY SPRING...THERE WILL
BE A QUESTION OF WHETHER LOW LEVELS WILL RECOVER AND BECOME UNSTABLE
AHEAD OF AN ADVANCING DRYLINE DURING THE AFTERNOON. IF THIS
OCCURS...SCATTERED SEVERE STORMS WILL BE POSSIBLE...INCLUDING
SUPERCELLS.
THE CHANCES FOR THUNDERSTORMS RETURN TO THE RED RIVER VALLEY LATE
TUESDAY NIGHT AS THE LOW LEVEL JET DEVELOPS...WITH THESE STORMS
POSSIBLY CONTINUING OVER THE REGION ON WEDNESDAY. DUE TO LIMITED
INSTABILITY...ORGANIZED SEVERE WEATHER APPEARS UNLIKELY.
THE NEXT CHANCE FOR SEVERE THUNDERSTORMS WILL BE THURSDAY AS ANOTHER
COLD FRONT MOVES INTO THE AREA AND A DRYLINE DEVELOPS NEAR THE
WESTERN OKLAHOMA BORDER.
OTHER HAZARDOUS WEATHER...
EXTREME WILDFIRE BEHAVIOR IS POSSIBLE MONDAY AFTERNOON WEST OF THE
DRYLINE...DUE TO WARM...DRY...AND WINDY CONDITIONS.
THE HAZARDOUS WEATHER OUTLOOK MAY BE UPDATED AGAIN BEFORE THE NEXT
SCHEDULED OUTLOOK AT 7 AM MONDAY.
24In the hours before
Local storm report, Mar 31, 12:44 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1244 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM HAIL 2 SE YUKON 35.48N 97.72W
03/31/2008 E1.25 INCH CANADIAN OK AIRPLANE PILOT
AT SW 15TH AND KILPATRICK TURNPIKE.
&&
TAYLORLocal storm report, Mar 31, 12:47 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1247 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM HAIL 2 SW BETHANY 35.49N 97.67W
03/31/2008 E1.50 INCH CANADIAN OK NWS EMPLOYEE
NEAR NW 18TH AND COUNCIL ROAD.
&&
TAYLORLocal storm report, Mar 31, 12:52 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1252 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM HAIL BETHANY 35.51N 97.64W
03/31/2008 E2.50 INCH OKLAHOMA OK NWS EMPLOYEE
NEAR 36TH AND COUNCIL ROAD.
&&
TAYLORLocal storm report, Mar 31, 12:56 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1256 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 AM HAIL 1 SW BETHANY 35.50N 97.66W
03/31/2008 E1.00 INCH OKLAHOMA OK PUBLIC
AT NW 10TH AND COUNCIL ROAD.
&&
TAYLORLocal storm report, Mar 31, 1:11 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
111 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 AM HAIL 5 WSW EDMOND 35.62N 97.56W
03/31/2008 E1.00 INCH OKLAHOMA OK TRAINED SPOTTER
ONE HALF MILE SOUTH OF QUAIL SPRINGS MALL.
&&
TAYLORLocal storm report, Mar 31, 1:49 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
149 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 AM HAIL 3 ENE PIEDMONT 35.66N 97.70W
03/31/2008 E1.00 INCH CANADIAN OK TRAINED SPOTTER
NEAR NW 192ND AND ROCKWELL.
&&
TAYLORThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:19 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 41 min |
| Mar 30, 7:26 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Custer, Washita | 49 min |
| Mar 30, 7:38 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 37 min |
| Mar 30, 7:59 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 46 min |
| Mar 30, 8:02 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 43 min |
| Mar 30, 8:05 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 40 min |
| Mar 30, 8:12 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 33 min |
| Mar 30, 8:16 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Major | 44 min |
| Mar 30, 8:42 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Washita | 48 min |
| Mar 30, 8:42 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 48 min |
| Mar 30, 8:45 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian | 45 min |
| Mar 30, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Major | 49 min |
| Mar 30, 9:02 PM CDT | Tornado Warning | OUN | Caddo | 43 min |
| Mar 30, 9:30 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 45 min |
| Mar 30, 9:40 PM CDT | Tornado Warning | OUN | Caddo | 35 min |
| Mar 30, 9:45 PM CDT | Tornado Warning | OUN | Caddo, Washita | 45 min |
| Mar 30, 10:04 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woods, Woodward | 41 min |
| Mar 30, 10:15 PM CDT | Tornado Warning | OUN | Caddo, Canadian, Grady | 37 min |
| Mar 30, 10:26 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 49 min |
| Mar 30, 10:46 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 44 min |
| Mar 30, 10:53 PM CDT | Tornado Warning | OUN | Caddo, Canadian, Grady | 37 min |
| Mar 30, 11:10 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major | 50 min |
| Mar 30, 11:26 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 49 min |
| Mar 30, 11:28 PM CDT | Tornado Warning | OUN | Caddo, Canadian, Grady | 32 min |
| Mar 30, 11:59 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Oklahoma | 46 min |
| Mar 31, 12:04 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Grant, Kingfisher, Major | 41 min |
| Mar 31, 12:09 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 51 min |
| Mar 31, 12:42 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 48 min |
| Mar 31, 12:46 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Kingfisher, Logan, Major | 44 min |
| Mar 31, 1:32 AM CDT | Tornado Warning | OUN | Logan, Oklahoma | 28 min |
| Mar 31, 1:36 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Major | 39 min |
| Mar 31, 1:41 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan | 49 min |
| Mar 31, 1:59 AM CDT | Tornado Warning | OUN | Logan | 26 min |
| Mar 31, 2:20 AM CDT | Severe Thunderstorm Warning | OUN | Logan, Payne | 40 min |
| Mar 31, 2:30 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 45 min |
| Mar 31, 2:43 AM CDT | Tornado Warning | OUN | Logan, Payne | 47 min |
| Mar 31, 3:00 AM CDT | Flash Flood Warning | OUN | Garfield | 4 hr |
| Mar 31, 3:01 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 44 min |
| Mar 31, 3:15 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 45 min |
| Mar 31, 3:18 AM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 42 min |
| Mar 31, 3:19 AM CDT | Severe Thunderstorm Warning | OUN | Payne | 26 min |
| Mar 31, 3:43 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 47 min |
| Mar 31, 3:50 AM CDT | Red Flag Warning | OUN | Beckham, Custer, Dewey, Ellis, Greer, Harmon and 6 more | 17 hr |
| Mar 31, 3:50 AM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 40 min |
| Mar 31, 4:05 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 40 min |
| Mar 31, 4:29 AM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 46 min |
| Mar 31, 4:31 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 44 min |
| Mar 31, 8:48 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 42 min |
| Mar 31, 9:28 AM CDT | Severe Thunderstorm Warning | OUN | Noble | 47 min |
| Mar 31, 9:30 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 20 min |
| Mar 31, 10:24 AM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 51 min |
| Mar 31, 11:03 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 42 min |
| Mar 31, 11:09 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 36 min |
| Mar 31, 11:11 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 49 min |
| Mar 31, 11:52 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain | 38 min |
| Mar 31, 12:14 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 46 min |
| Mar 31, 12:36 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 39 min |
| Mar 31, 12:55 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 50 min |
| Mar 31, 1:12 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 48 min |
| Mar 31, 1:24 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland | 29 min |
| Mar 31, 1:29 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 31 min |
| Mar 31, 1:36 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 39 min |
| Mar 31, 1:51 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain | 39 min |
| Mar 31, 1:55 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 17 min |
| Mar 31, 2:04 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie | 41 min |
| Mar 31, 2:05 PM CDT | Severe Thunderstorm Warning | OUN | Pontotoc | 40 min |
| Mar 31, 2:21 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 39 min |
| Mar 31, 2:23 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Stephens | 37 min |
| Mar 31, 2:27 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 48 min |
| Mar 31, 2:33 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 27 min |
| Mar 31, 2:46 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc | 44 min |
| Mar 31, 2:52 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray | 38 min |
| Mar 31, 2:57 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 48 min |
| Mar 31, 3:01 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 44 min |
| Mar 31, 3:02 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 28 min |
| Mar 31, 3:11 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Pontotoc | 49 min |
| Mar 31, 3:11 PM CDT | Severe Thunderstorm Warning | OUN | Johnston | 34 min |
| Mar 31, 3:29 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 19 min |
| Mar 31, 3:36 PM CDT | Severe Thunderstorm Warning | OUN | Johnston, Murray, Pontotoc | 39 min |
| Mar 31, 3:50 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 40 min |
Nearby
Tornado Warnings in Oklahoma, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.